# SDR SIMA202001287001

- Difficulty date: January 27, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 21,309 hours, 15,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L" ANGLE AT BL 26.0 ON RH SIDE IS CRACKED ON LOWER END. -C/A-FOUND STANCHION TO BE CRACKED BEHIND THE RH BULKHEAD. REMOVED AND REPLACED STANCHION BEHIND THE RH BULKHEAD IAW SRM 5-42-12. CHECK NRWC E767449 FOR INSTALLATION OF NEW "L" ANGLE.
